Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! I am taking Cataflam. Last month I have missed my period. I am concerned now about that. I am afraid that I am pregnant, but a friend of mine told me that I probably missed period because of taking Cataflam. So, I am wondering now would Cataflam make you miss a period. This is very important to me and I kindly ask you for advice. Thank you very much.

Loading...

Hello! You did not tell me why you are taking this drug. I just can guess. Anyway, your doctor should tell you about side effects of this drug. Regarding the fact that Cataflam is, also, used for reducing hormones which causes inflammation and pain in the body, these hormones may affect on others which are in charge for your period. So, I think that Cartaflam can be cause, but I am not sure. Anyway, I think that it would be the best to contact your doctor and ask about this.
Reply

Loading...